| Model Number |
72205058 |
| Medical Device Problem Codes |
No Display/Image (1183); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/1901
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that the camera head had no picture unexpectedly after plug-in and was warming up.No case was reported.Therefore; there was no patient involvement.
Additional Manufacturer Narrative
H3, h6: the reported device was received for evaluation.Visual inspection of the returned device did not identify any issues.Functional evaluation of the device did not reveal any malfunction.There was no relationship found between the device and the reported event.The complaint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Factors that could have contributed to the reported event include a failure of a concomitant device.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.No containment or corrective actions are recommended at this time.